Translator Disclaimer
2018 Reciprocal relations for trigonometric sums
Wenchang Chu
Rocky Mountain J. Math. 48(1): 121-140 (2018). DOI: 10.1216/RMJ-2018-48-1-121

Abstract

By means of the partial fraction decomposition method, a general reciprocal theorem on trigonometric sums is established. Several trigonometric reciprocities and summation formulae are derived as consequences.

Citation

Download Citation

Wenchang Chu. "Reciprocal relations for trigonometric sums." Rocky Mountain J. Math. 48 (1) 121 - 140, 2018. https://doi.org/10.1216/RMJ-2018-48-1-121

Information

Published: 2018
First available in Project Euclid: 28 April 2018

zbMATH: 06866703
MathSciNet: MR3795736
Digital Object Identifier: 10.1216/RMJ-2018-48-1-121

Subjects:
Primary: 11L03
Secondary: 33B10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 1 • 2018
Back to Top